Scholion.ai

Tests for the exponential distribution with censored data using Cramér–von Mises statistics

A. N. PETTITT

Biometrika · 1977 · Volume 64 · Issue 3

DOI: 10.1093/biomet/64.3.629

Abstract

This paper considers modification of Cér–von Mises type statistics so that the statistics can be used to test the goodness of fit of censored data to the exponential distribution. Asymptotic percentage points are given for the statistics.

Enable JavaScript for citation tools and additional paper interactions.